# SDR DALA1203136303

- Difficulty date: December 31, 2011
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CORROSION WERE FOUND ON UPPER SURFACE OF LINER SUPPORT STRUCTURE AT FWD CARGO DOOR BS 600-BS 670.  REPAIR THE SUPPORT PER ER/A 496574-14.  REPEAT INSPECTION PERER/A 496574-14 SECTION II IS TBD DEPENDING UPON BOEING'S  COMPLETION OF SECOND STAGE APPROVAL. ORIG.MAT. 0.040" DAMAGE DIM. L 1.2" W 0.8" D 0.008" DUE DATE: 2012.08.28.
